# SDR ANCF200800006

- Difficulty date: March 23, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N522NA
- Make and model: Boeing 757236
- Aircraft serial: 25133
- Aircraft time: 38 hours, 17 cycles
- Engine: Rroyce RB211*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 312N53061
- Part serial: 12900828
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG OVHT DISPLAYED WITH ENG OVHT LIGHT ILLUM. LIGHT EXTING AFTER THRUST REDUCTION AND CAUTION LIGHT ON.  4AW AMM 36-11-01 P.401 / 36-11-07 P.401.  REMOVED AND REPLACED BOTH HP2 AND HP6 DUCT ASSY IAW AMM 71-00-00 ENG RUN PERFORMED SATISFACTORY. P/N 312N5306-1   HP2 ; S/N ON: 05881143 S/N OFF: 12900828.  DURING TROUBLESHOOTING FOUND EICAS MSG TURBINE OVHT LP1 DISPLAYED. IAW AMM 26-13-01 P401 REMOVED AND REPLACED LOOP 1 TURBINE OVHT SWITCH. OPS CHECK SATISFACTORY.
